Accessibility navigation


Regime dependent determinants of credit default swap spreads

Alexander, C. and Kaeck, A. (2008) Regime dependent determinants of credit default swap spreads. Journal of Banking & Finance, 32 (6). pp. 1008-1021. ISSN 0378-4266

Full text not archived in this repository.

To link to this article DOI: 10.1016/j.jbankfin.2007.08.002


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:18678
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation